MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 074 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-CALIF AXS VECTA 074 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER
Catalog Number INC-11597-132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the catheter was broken near the hub when advanced through the patient's anatomy.Another catheter was used to complete the procedure.There were no clinical consequences to the patient as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, the catheter proximal shaft was found kinked and was separated just distal to the strain relief.Functional testing was not performed due to the anomalies noted to the catheter.In case of this complaint, visual inspection of the fractured site indicates that the catheter was kinked first and then separated due to excessive manipulation.As a result, a probable cause of handling damage was assigned to the reported and an analyzed event catheter shaft broken inside patient.

Brand Name
AXS VECTA 074 ASPIRATION CATHETER (132CM)
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key8454454
Report Number3008853977-2019-00024
Device Sequence Number2988890
Product Code NRY
UDI-Device Identifier07613327459265
UDI-Public07613327459265
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Catalogue NumberINC-11597-132
Device Lot Number13732-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1